# SDR FDEA201006011759

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NYB60425
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - CTR ACCESSORY COMPARTMENT FWD PRESSURE BULKHEAD ANGLE FOUND CRACKED AT "X" = 0, "X" = -6, "X" = 6 AND "X" = 12.  REPAIR CARRIED OUT IAW SRM 53-40-00 FIG 17 VOLUME I, REV 96 AND NR 8-5310-140362, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
